Biszfoszfonátok alkalmazása következtében kialakuló osteonecrosis az allcsontokban.

Translated title of the contribution: Osteonecrosis of the jaws by using bisphosphonates

Mihály Vaszilkó, József Barabás, György Szabó, Norbert Velich, Kisztina Cséplo, Márta Ujpál

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The new generation of bisphosphonates are often used in the treatment of osteoporosis or for certain tumors with bone defects. Between the period of September 2005 and May 2006 we have treated 8 patients at our clinic with a bisphosphonate-induced osteonecrosis in the maxillofacial region. All of these patients went through intravenous bisphosphonate treatment earlier. We have chosen two cases, where the appearance of side effects can be named as typical. Based upon the increasing number of international articles reporting and our own experiences in this matter, we would like to draw attention to the importance of prevention in treating these patients. In case of symptoms, if temporary suspension of the bisphosphonate therapy does not have severe consequences, combination of surgical and long-term antibiotic therapy could be the solution.

Translated title of the contributionOsteonecrosis of the jaws by using bisphosphonates
Original languageHungarian
Pages (from-to)115-119
Number of pages5
JournalFogorvosi szemle
Volume100
Issue number3
Publication statusPublished - Jun 2007

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Osteonecrosis of the jaws by using bisphosphonates'. Together they form a unique fingerprint.

  • Cite this